# SDR ASAA2015030510872

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,762 hours, 2,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON.  ACFT GROUNDED.  VERIFIED WITH FLT CREW THAT LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  PERFORMED BITE TEST OF BOTH CONTROLLERS IAW FIM TASK 21-61,  TASK 801. NO FAULTS FOUND, GROUND VERIFICATION CK'S NORMAL. NO HISTORY PAST 30 DAYS.
